# SDR COMA9760251

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STEERING INOP MESSAGE WHEN LANDING GEAR LOWERED.  COULD NOT DUPLICATE DISCREPANCY.  OPERATIONAL CHECK OF NWS SYSTEM WAS NORMAL.
